# SDR AT9900261

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47320
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE FLOORBEAM AT BS 965 LBL 35 CORRODED.  FABRICATED NEW FLOOR SUPPORT FITTING AND INSTALLED IAW DC9 SRM 53-11-3.
